Advances in Mathematical Economics

Advances in Mathematical Economics Volume 15

Editors: Kusuoka, Shigeo, Maruyama, Toru (Eds.)

  • Project by an international scientific association aiming to promote research activities in mathematical economics
  • This series was launched to realize a long-term goal of bringing together those mathematicians who are seriously interested in obtaining new and challenging stimuli from economic theories
Show all benefits

Buy this book

eBook $89.00
price for USA (gross)
  • ISBN 978-4-431-53930-8
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $119.00
price for USA
  • ISBN 978-4-431-53929-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $119.00
price for USA
  • ISBN 978-4-431-54086-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

A lot of economic problems can be formulated as constrained optimizations and equilibration of their solutions. Various mathematical theories have been supplying economists with indispensable machineries for these problems arising in economic theory. Conversely, mathematicians have been stimulated by various mathematical difficulties raised by economic theories. The series is designed to bring together those mathematicians who are seriously interested in getting new challenging stimuli from economic theories with those economists who are seeking effective mathematical tools for their research.

Table of contents (6 chapters)

  • Some various convergence results for normal integrands

    Castaing, Charles

    Pages 1-26

  • A note on robust representations of law-invariant quasiconvex functions

    Drapeau, Samuel (et al.)

    Pages 27-39

  • On the Fourier analysis approach to the Hopf bifurcation theorem

    Maruyama, Toru

    Pages 41-65

  • Fixed point theorems and ergodic theorems for nonlinear mappings in Banach spaces

    Kocourek, Pavel (et al.)

    Pages 67-88

  • On the perception and representation of economic quantity in the history of economic analysis in view of the Debreu conjecture

    Yamazaki, Akira

    Pages 89-122

Buy this book

eBook $89.00
price for USA (gross)
  • ISBN 978-4-431-53930-8
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $119.00
price for USA
  • ISBN 978-4-431-53929-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $119.00
price for USA
  • ISBN 978-4-431-54086-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Advances in Mathematical Economics Volume 15
Editors
  • Shigeo Kusuoka
  • Toru Maruyama
Series Title
Advances in Mathematical Economics
Series Volume
15
Copyright
2011
Publisher
Springer Japan
Copyright Holder
Springer
eBook ISBN
978-4-431-53930-8
DOI
10.1007/978-4-431-53930-8
Hardcover ISBN
978-4-431-53929-2
Softcover ISBN
978-4-431-54086-1
Series ISSN
1866-2226
Edition Number
1
Number of Pages
VI, 134
Topics